# SDR DALA2018092105687

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DISBOND NOTED BETWEEN SKIN AND TEARSTRAP STA 800 STR 8L, SKIN THICKNESS -.050". REPAIRED DISBOND ON TEARSTRAP STA 800 STRINGER 8L IAW SRM 53-00-01 REPAIR 12.
